# SDR AALA201810220002

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 53,920 hours, 15,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 284N102020
- Condition: Cracked
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT TOP FLANGE ANGLE BETWEEN BS 480 AND 500,  RBL 10.  REPLACED THE FLOOR SUPPORT ANGLE IAW 51-00-05.
